MAUDE Adverse Event Report: ARDEN HILLS, MN VIKING¿ SOFT TIP FIXED CURVE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ARDEN HILLS, MN VIKING¿ SOFT TIP FIXED CURVE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0044005040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported tamponade occurred.A viking soft tip diagnostic catheter was selected for use during an atrioventricular nodal reentry tachycardia procedure with cryoablation.Pressures ¿looked good¿ during the 30-minute post ablation waiting phase while the patient was in the room; however, the patient went hypotensive and tamponade occurred about 15 minutes after the patient was brought to recovery.Tamponade was diagnosed via ultrasound; the location of tamponade was unknown.Fluid was removed from the pericardial space and the patient was stable.

Brand Name
VIKING¿ SOFT TIP FIXED CURVE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ARDEN HILLS, MN
4100 hamline avenue
st. paul MN 55112
MDR Report Key7690216
Report Number2134265-2018-06184
Device Sequence Number16398491
Product Code DRF
UDI-Device Identifier08714729879039
UDI-Public08714729879039
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0044005040
Device Catalogue Number400504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;